Aa
A
A
Close
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Twitching
For the last four weeks I have been experiencing body wide muscle twitching  except for on my face.  When I lay still the twitches for the most part stop.  Recently used a topical cream called Ertaczo (Sertaconazole Nitrate) for about three weeks.  I figured this may be the cause but two weeks after I stopped using the cream the twitches continue.  About five years ago I had a skull fracture with bleeding on my brain but have had no problems with that injury.  Your thoughts?
Discussion is closed
Cancel
1 Answers
Page 1 of 1
1083596 tn?1313398276
Dear Dewey,
All the history which you have told ( previous fracture / cream application), doesn't appears to be related with the twitch. Maybe and EMG will help you on this.And rest also.
Regards.
Discussion is closed
Cancel
Comment
A
A